Table of Contents Author Guidelines Submit a Manuscript
International Journal of Biomedical Imaging
Volume 2007 (2007), Article ID 24727, 9 pages
Research Article

A Note on the Iterative MRI Reconstruction from Nonuniform k-Space Data

1Institute of Mathematics, University of Lübeck, Lübeck 23538, Germany
2Department of Mathematics, Chemnitz University of Technology, Chemnitz 09107, Germany

Received 18 January 2006; Revised 7 November 2006; Accepted 16 January 2007

Academic Editor: David L. Wilson

Copyright © 2007 Tobias Knopp et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tobias Knopp, Stefan Kunis, and Daniel Potts, “A Note on the Iterative MRI Reconstruction from Nonuniform -Space Data ,” International Journal of Biomedical Imaging, vol. 2007, Article ID 24727, 9 pages, 2007. doi:10.1155/2007/24727